| Model Number |
UM-S20-17S |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Olympus detected the issue during device servicing and there was no reported customer product complaint or allegation, therefor there is no information of customer reported event date.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure indicating expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the ultrasonic probe cable unit had scratch marks, and the probe tip was bent.There was no patient involvement.